# SDR DALA2017041002876

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF SURFACE CORROSION ON THE LOWER AFT RUB STRIP FOR FILLET PANEL 150SL STA 898.5-920. L-24L-26L. BLENDED CORROSION IAW  SRM 53-00-00 FIG 103 FOUND TO BE OUT OF LIMITS. INSTALLED A NEW RUBSTRIP IAW  AMM 20-60-01 914-801.
